MathSciNet Relay Station
MathSciNet bibliographic data
MR2892275 92D25 (35C07 35K51 45K05)
Huang, Wenzhang; Wu, Yinshu Minimum wave speed for a diffusive competition model with time delay. J. Appl. Anal. Comput. 1 (2011), no. 2, 205–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement